X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (10) 10
mathematics (8) 8
boundary layer (7) 7
computational mathematics and numerical analysis (7) 7
uniform convergence (7) 7
approximation (5) 5
boundary layers (5) 5
boundary value problems (5) 5
convection (5) 5
convergence (5) 5
finite difference method (5) 5
mathematical analysis (5) 5
derivatives (4) 4
finite difference scheme (4) 4
mathematical models (4) 4
65m06 (3) 3
65m12 (3) 3
65n06 (3) 3
65n15 (3) 3
convection-diffusion (3) 3
convection-diffusion equation (3) 3
delay (3) 3
numerical analysis (3) 3
piecewise-uniform shishkin meshes (3) 3
singularly perturbed (3) 3
studies (3) 3
theory of computation (3) 3
35b25 (2) 2
65n50 (2) 2
algorithms (2) 2
boundary conditions (2) 2
computational science and engineering (2) 2
computer science, theory & methods (2) 2
construction (2) 2
defect-correction technique (2) 2
finite differences (2) 2
intervals (2) 2
mathematical and computational engineering (2) 2
mathematical modeling and industrial mathematics (2) 2
mathematics of computing (2) 2
methods (2) 2
parameters (2) 2
piecewise-uniform shishkin mesh (2) 2
robustness (2) 2
scheme (2) 2
singularities (2) 2
singularly perturbed boundary value problem (2) 2
singularly perturbed problems (2) 2
special grids (2) 2
time dependence (2) 2
65f10 (1) 1
65m15 (1) 1
65n12 (1) 1
65n55 (1) 1
76d05 (1) 1
76m20 (1) 1
adaptive refinement (1) 1
adaptive refinement strategies (1) 1
additive separation of singularities (1) 1
additive splitting of singularities (1) 1
algebra (1) 1
algorithm (1) 1
alternating direction implicit methods (1) 1
alternating direction scheme (1) 1
alternating directions (1) 1
analysis (1) 1
applications of mathematics (1) 1
asymptotic properties (1) 1
bakhvalov-shishkin mesh (1) 1
bakhvalov-shishkin mesh uniform convergence (1) 1
bakhvalov–shishkin mesh uniform convergence (1) 1
black-scholes equation (1) 1
boundary-layer (1) 1
boundary-layer theory (1) 1
boundary-value-problems (1) 1
circle (1) 1
circular domain (1) 1
computer science (1) 1
consistency (1) 1
cr g1.8 (1) 1
difference scheme (1) 1
difference-schemes (1) 1
differential equation (1) 1
differential equations (1) 1
diffusion (1) 1
diffusion layers (1) 1
dirichlet problem (1) 1
discontinuity (1) 1
discretization (1) 1
domain decomposition (1) 1
element methods (1) 1
elliptic problems (1) 1
epsilon-uniform convergence (1) 1
equation (1) 1
equations (1) 1
error estimates (1) 1
exponentially fitted splines (1) 1
extrapolation (1) 1
finite difference approximation (1) 1
finite element method (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Computers and Mathematics with Applications, ISSN 0898-1221, 04/2018, Volume 75, Issue 7, pp. 2387 - 2403
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 11/2017, Volume 313, pp. 453 - 473
Journal Article
Numerical Algorithms, ISSN 1017-1398, 07/2017, Volume 75, Issue 3, pp. 809 - 826
In this work, we are concerned with the efficient resolution of two dimensional parabolic singularly perturbed problems of convection-diffusion type. The... 
Uniform convergence | Convection-diffusion | Piecewise uniform meshes | Singularly perturbed problems | Order reduction | Fractional euler method | MATHEMATICS, APPLIED | BOUNDARY-VALUE-PROBLEMS | Methods | Algorithms
Journal Article
International Journal of Applied and Computational Mathematics, ISSN 2349-5103, 4/2018, Volume 4, Issue 2, pp. 1 - 23
Journal Article
International Journal of Mathematical Modelling and Numerical Optimisation, ISSN 2040-3607, 2018, Volume 8, Issue 4, pp. 305 - 330
In this paper, we consider a class of singularly perturbed 2D delay parabolic convection-diffusion initial-boundary-value problems. To solve this problem... 
Finite difference scheme | Uniform convergence | Singularly perturbed 2D delay parabolic convection-diffusion problems | Bakhvalov-Shishkin mesh | Boundary layers | Boundary value problems | Discretization | Numerical methods | Delay | Mesh generation | Convergence | Convection-diffusion equation | Finite difference method
Journal Article
Computational Mathematics and Mathematical Physics, ISSN 0965-5425, 01/2006, Volume 46, Issue 1, pp. 49 - 72
Journal Article
Computing, ISSN 0010-485X, 12/1998, Volume 61, Issue 4, pp. 331 - 357
Journal Article
SIAM Journal on Numerical Analysis, ISSN 0036-1429, 1/2002, Volume 39, Issue 2, pp. 690 - 707
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 06/2012, Volume 33, Issue 6, pp. 638 - 660
The motive of the current study is to derive pointwise error estimates for the three-step Taylor Galerkin finite element method for singularly perturbed... 
Finite element method | Uniform convergence | Taylor Galerkin method | Error estimates | Secondary 35K55 | Exponentially fitted splines | Singularly perturbed | Mass-lumped | Boundary layer | Primary 74S05, 65M06 | MATHEMATICS, APPLIED | BOUNDARY-LAYER | TURNING-POINTS | DIFFERENCE-SCHEMES
Journal Article
Numerical Algorithms, ISSN 1017-1398, 10/2000, Volume 24, Issue 4, pp. 333 - 355
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.